# SDR ASAA2023082944897

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,864 hours, 833 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: #1 Engine
- Stage of operation: TX
- How discovered: W
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TWO FAILED ENGINE STARTS ON #1 ENGINE DURING TAXI OUT NO FUEL FLOW. GROUNDED - YES. REMOVED AND REPLACED RIGHT IGNITER PLUG IAW AMM 74-21-02. PERFOREMD IGNITION SYSTEM TEST IAW AMM 71-00-00-730-804-G00. ALSO PERFORMED IDLE ENGINE RUN TEST IAW AMM 71-00-00-910. OPS CHECK GOOD. THIS CLEARS MEL. ALL MX PROCEDURES REVERSED. SEAMC CARL NOTIFIED.
